# SDR SWAA2018021419645

- Difficulty date: January 31, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 63,712 hours, 37,161 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WAFFLE PLATE CRACKED INBOARD OF SAIL TAIL COMMON TO THE AFT SPAR.   R & R THE PLATE IAW SRM & DWG.
